# SDR EIA2000176

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 440 LEFT FRAME CRACKED AT STRINGERS 11L AND 12L.  TRIMMED OFF DAMAGED AREA, NDT INSPECTED, DOUBLER SPLICE REPLACED, AND REPAIR DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00095H AND RS R53-12-34371.  (M)
